# SDR DL72S951427

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406DA
- Make and model: Boeing 727232
- Aircraft serial: 21150
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Bracket
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK NR 3 L/E FLAP ACT I/B ATTACH ANGLE.  FOUND AT D-2 LETTER CHECK.  REPAIRED PER MM 57-20-21 PG 811.
